Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 48, NWS Albuquerque, NM

August 1, 2014Cibola County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 1, 2014, 11:08 PM MST for Cibola County, New Mexico. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2014, 11:08 PM MST (06:08 UTC)
Expired
Aug 2, 2014, 1:00 AM MST
In force
112 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Cibola County, NM

The radar

The Albuquerque radar (KABX), 75 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 6.1 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2014-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2014-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WGUS55 KABQ 020608
FFWABQ
NMC006-020800-
/O.NEW.KABQ.FF.W.0048.140802T0608Z-140802T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1208 AM MDT SAT AUG 2 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 200 AM MDT

* AT 1202 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  VERY HEAVY RAIN FROM THUNDERSTORMS AROUND AND SOUTHEAST OF ACOMA   
  PUEBLO. THE STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY           
  STATIONARY. ONE TO TWO INCHES OF RAIN HAS ALREADY BEEN ESTIMATED   
  BY RADAR AND ANOTHER INCH MAY FALL THROUGH 200 AM...CREATING       
  SERIOUS RUNOFF AND DANGEROUS FLOWS IN ARROYOS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.

&&

LAT...LON 3494 10760 3494 10738 3465 10740 3469 10777

$$

40
2 follow-up statements
707 
WGUS75 KABQ 020702
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
102 AM MDT SAT AUG 2 2014

NMC006-020800-
/O.CON.KABQ.FF.W.0048.000000T0000Z-140802T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CIBOLA NM-
102 AM MDT SAT AUG 2 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM MDT FOR EAST
CENTRAL CIBOLA COUNTY...

AT 1254 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
HEAVY RAINFALL BEGINNING TO TAPER OFF OVER THE AREA AROUND ACOMA 
PUEBLO. ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE AND THREE TENTHS OF
AN INCH ARE STILL LIKELY. THIS WILL FALL ON TOP OF TORRENTIAL RAIN
THAT OCCURRED OVER PARTS OF THE AREA AROUND MIDNIGHT. DANGEROUS FLASH
FLOODING IS EXPECTED ALONG PARTS OF RESERVATION ROAD 23...OJO
CANYON...AND BIG SAND WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...MOVE TO
HIGHER GROUND.

&&

LAT...LON 3494 10760 3494 10738 3465 10740 3469 10777

$$
914 
WGUS75 KABQ 020806
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
206 AM MDT SAT AUG 2 2014

NMC006-020816-
/O.EXP.KABQ.FF.W.0048.000000T0000Z-140802T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CIBOLA NM-
206 AM MDT SAT AUG 2 2014

...THE FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL CIBOLA
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3494 10760 3494 10738 3465 10740 3469 10777

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 10:46 PM MST, 22 minutes earlier.

Area forecast discussion, Aug 1, 10:46 PM MST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1146 PM MDT FRI AUG 1 2014

.AVIATION...
06Z TAF CYCLE
SCT SHOWERS AND ISOLATED TSRA WITH MVFR TO IFR CIGS/VSBYS THROUGH
12Z...OCCASIONALLY OBSCURING HIGHER TERRAIN OVER NORTHERN AND
WESTERN NM. LOWEST CIGS AT KLVS...KAXX AND SKX. ANOTHER ROUND OF
SHOWERS AND STORMS SATURDAY AFTERNOON AND EVENING WITH SIMILAR
COVERAGE TO TODAY.

&&

.PREV DISCUSSION...311 PM MDT FRI AUG 1 2014...
.SYNOPSIS...
A COMPLICATED WEATHER SCENARIO IS IN PLACE OVER NEW MEXICO...ONE
WITH ABUNDANT MOISTURE AND A FEW DISTURBANCES ALOFT THAT WILL LEAD
TO SCATTERED TO NUMEROUS THUNDERSTORMS OVER A LARGE SWATH OF THE
STATE. MANY OF THE SHOWERS AND THUNDERSTORMS WILL MOVE VERY
SLOWLY WHILE PRODUCING HEAVY DOWNPOURS...AND THIS WILL LEAD TO A
HEIGHTENED RISK FOR FLASH FLOODING. THE THREAT FOR FLASH FLOODING
WILL BE HIGHEST THIS AFTERNOON AND TONIGHT OVER A LARGE PORTION OF
NORTHERN AND CENTRAL NEW MEXICO...MAINLY BETWEEN THE CONTINENTAL
DIVIDE AND AREAS JUST EAST OF THE CENTRAL MOUNTAIN CHAIN OF THE
STATE. ON SATURDAY THE FOCUS FOR STORMS COULD SHIFT MORE INTO
SOUTH CENTRAL AND SOUTHWESTERN PARTS OF NEW MEXICO. THE PATTERN
WILL REMAIN FAIRLY ACTIVE GOING INTO SUNDAY WITH SCATTERED TO
NUMEROUS STORMS FAVORING THE WESTERN HALF OF NEW MEXICO. A
GRADUAL DAY-BY-DAY DECREASE IN SHOWER AND STORM ACTIVITY IS THEN
EXPECTED THROUGH THE FIRST HALF OF NEXT WEEK.

&&

.DISCUSSION...
A WET AND COMPLEX PATTERN WILL CONTINUE TO POSE MONUMENTAL
CHALLENGES TO THE FORECAST...NAMELY WITH REGARDS TO LOCATION OF
FLASH FLOODING. THERE ARE SEVERAL UPPER LEVEL FEATURES OF INTEREST
INCLUDING A SHORT WAVE TROUGH OVER COLORADO THAT WILL BE TRACKING
INTO NORTHEASTERN NM THIS EVENING. OTHER FEATURES THAT ARE MORE
SUBTLE ARE A WEAK CONVECTIVELY-INDUCED PERTURBATION WORKING INTO
SOUTHEASTERN NM WHILE PRESSURE FALLS AND A CIRCULATION ARE
STARTING TO APPEAR OVER THE BAJA PENINSULA...A SOON TO BE
SUBTROPICAL LOW. NO BLATANT SURFACE FEATURES ARE CURRENTLY BEING
ANALYZED...AND DEWPOINTS ARE FAIRLY HOMOGENEOUS...JUST SLIGHTLY
HIGHER IN THE SOUTHEASTERN QUADRANT WHERE REMNANT CLOUD COVER AND
SHOWERS ARE FINALLY DISSIPATING FROM LAST NIGHT'S ACTIVITY. PWATS
ARE ALSO HEALTHY WITH ABQ BALLOON RELEASE SHOWING 1.11 INCH THIS
MORNING WHILE EPZ SHOWED AN IMPRESSIVE 1.60 INCHES...MOISTURE
WHICH COULD SEEP NORTHWARD INTO SATURDAY AS STEERING WINDS FLIP
MORE SOUTHERLY.

ORIENTATION AND TIMING OF THE FLASH FLOOD WATCH SEEMS TO STILL
OUTLINE THE HIGHEST THREAT FOR LOCALLY HEAVY RAINFALL. STEERING
FLOW IS GOING TO BE VARIABLE OVER THE FORECAST AREA...BUT MUCH THE
NORTH CENTRAL TO NORTHEASTERN PARTS OF THE AREA WILL GENERALLY SEE
A NW TO SE MOVEMENT...OCCASIONALLY MOVING AT 10 TO 15 KT. THIS
COULD BE FAST ENOUGH TO LIMIT SOME FLOODING...BUT TRAINING CELLS
AND SATURATED SOILS FOR MANY AREAS WILL COUNTERACT THIS. OTHER
AREAS WILL SEE SLOWER AND MORE VARIABLE STORM MOVEMENT. AS THE
NORTHERN WAVE DIGS FARTHER INTO NM...SOME SUBTLE DRYING AND
SUBSIDENCE MAY BUILD INTO THE MID LEVELS BEHIND THE
SYSTEM...LOWERING STORM POTENTIAL IN THE FAR NORTH CENTRAL ZONES
AFTER MIDNIGHT. OTHER AREAS FARTHER SOUTH MAY REMAIN QUITE ACTIVE
INTO THE EARLY MORNING HOURS SATURDAY.

FORECAST MODELS DEPICT THE SUBTROPICAL LOW CLOSING OFF AND BECOMING
WELL-DEFINED OVER FAR SW AZ ON SATURDAY WITH NO OTHER BLATANT
SHORTWAVE TROUGHS EVIDENT OVER NM...PENDING TONIGHT'S CONVECTION.
THIS WILL LEAVE A VERY WEAKENED AREA OF HIGH PRESSURE OVER NM WITH
A LARGE MAJORITY OF THE FORECAST AREA RETAINING HIGH
MOISTURE/PWATS...ESPECIALLY IN CENTRAL TO SOUTH CENTRAL AND
SOUTHWESTERN AREAS. THIS WOULD LIKELY BE THE FOCUS AREA FOR FLASH
FLOODING...AND ANOTHER WATCH COULD BE ISSUED BY THE NIGHT SHIFT.
WHILE THE EASTERN PLAINS RETAIN SOME HIGHER MOISTURE...THE LI'S
INDICATE ONLY MARGINAL INSTABILITY...THUS STORM COVERAGE SHOULD BE
LESS IN THE EASTERN TIER OF ZONES. TEMPERATURES WILL FALL WELL
SHORT OF NORMAL AGAIN...GENERALLY 5 TO 12 DEGREES BELOW AVERAGE.

SUNDAY WILL UNDOUBTEDLY HINGE ON WHAT TRANSPIRES SATURDAY...BUT
WITH THE SUBTROPICAL LOW INUNDATING SOUTHERN CA AND WESTERN
AZ...THE PLUME OF MOISTURE SHOULD STAND ITS GROUND OVER THE
WESTERN HALF OF NM. THUS...SCATTERED TO NUMEROUS POPS HAVE BEEN
BUILT INTO THE SUNDAY FORECAST IN MOST WESTERN ZONES WITH
CONTINUED BELOW AVERAGE TEMPERATURES. AS THE SUBTROPICAL LOW
PUSHES NORTHWARD INTO NV ON MONDAY...MOISTURE WILL LAY OVER THE
NORTHWESTERN HALF OF NM AND SLIGHTLY BEYOND WITH DECENT COVERAGE
OF STORMS EXPECTED. THIS ESSENTIALLY IS THE CASE MONDAY AND INTO
TUESDAY WITH A WEAK CENTROID OF HIGH PRESSURE FLOATING AROUND EAST
CENTRAL NM...ROUGHLY NEAR VAUGHN. NO DRAMATIC MOISTURE SURGES ARE
EXPECTED DURING THE FIRST HALF OF NEXT WEEK...SO THE DAY-TO-DAY
RECYCLING OF MOISTURE MAY GRADUALLY SUBTRACT FROM THE SOURCE OR
AT LEAST DIMINISH THE COVERAGE OF STORMS.

52

&&

.FIRE WEATHER...
THE WET PATTERN CONTINUES THROUGH THE WEEKEND AND INTO EARLY NEXT
WEEK. A TRANSITION IN THE LOCATION AND ORIENTATION OF THE UPPER
RIDGE AXIS...NORTH TO SOUTH THROUGH NEW MEXICO...STILL FORECAST
FOR THIS WEEKEND AS ONE OR MORE DISTURBANCES MIGRATE NORTH AND
AROUND THE WESTERN BORDER OF THE RIDGE. LOW LEVEL EASTERLY UPSLOPE
FLOW WILL ALSO CONTINUE TO ASSIST STORM DEVELOPMENT. LOCALLY HEAVY
RAINS WHICH COULD LEAD TO FLOODING WILL REMAIN A CONCERN THROUGH
THE WEEKEND...ESPECIALLY ON AND AROUND WILDFIRE BURN SCARS.

THE FEATURED AREA TONIGHT FOR THE HIGHEST POPS WILL BE FROM THE
CONTINENTAL DIVIDE TO THE PECOS RIVER VALLEY...WHERE A FLASH FLOOD
WATCH IS IN EFFECT. BETTER RAIN CHANCES SATURDAY THROUGH SUNDAY WILL
EXIST FROM THE CENTRAL MOUNTAIN CHAIN WESTWARD TO THE ARIZONA BORDER
AS THE EASTERN PLAINS TRANSITION TO A LESS FAVORABLE FLOW PATTERN
AND A MORE STABLE REGIME. CONVECTION MONDAY SHOULD ALSO FAVOR THE
NORTHEAST AND CENTRAL HIGHLANDS WEST TO THE ARIZONA BORDER.

OVERNIGHT RH RECOVERIES WILL CONTINUE TO BE EXCELLENT INTO NEXT
WEEK. HIGH TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH THE
WEEKEND BUT WILL SLOWLY CLIMB TOWARDS NORMAL BY THE MIDDLE OF WEEK.
POOR TO FAIR VENTILATION WILL BE FOUND ACROSS PORTIONS OF THE WEST
CENTRAL...NORTH CENTRAL AND FAR EASTERN PLAINS SATURDAY...WITH AREAS
OF POOR VENTILATION FEATURED ALONG THE CONTINENTAL DIVIDE AND OVER
THE NORTH CENTRAL SUNDAY. VENT RATES TREND TOWARDS SOME IMPROVEMENT
BY THE MIDDLE OF NEXT WEEK.

EXTENDED FORECAST MODELS CONTINUE TO SUGGEST A STRONGER TROUGH WILL
PUSH INTO THE GREAT BASIN MID TO LATE NEXT WEEK...BRINGING A DRIER
WESTERLY FLOW TO WESTERN AND NORTHERN NEW MEXICO. DEWPOINTS TREND
DOWNWARD ESPECIALLY OVER THE NORTHWEST THIRD...AND AFTERNOON
SOUTHWEST BREEZES COULD PICK UP ACROSS THE NORTHEAST. THE 12Z GFS IS
STRONGER WITH THE UPPER TROUGH BUT EVENTUALLY REBUILDS THE RIDGE
OVER NEW MEXICO BY 240HRS...WHILE THE 12Z ECMWF APPEARS A BIT MORE
BULLISH WITH THE RIDGE. EITHER WAY...THE MONSOON DOESN/T APPEAR TO
BE OVER JUST YET...ALTHOUGH IT MAY TAPER DOWN A BIT FROM WHAT/S
EXPECTED THIS WEEKEND.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 6 AM MDT SATURDAY FOR THE FOLLOWING ZONES...
NMZ504-506>529-533-539-540.

&&
Hazardous weather outlook, Aug 1, 5:02 AM MST, 18 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
602 AM MDT FRI AUG 1 2014

NMZ501>540-021200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
602 AM MDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SLOW MOVING UPPER LEVEL TROUGH WILL INTERACT WITH ABUNDANT
MOISTURE TO PRODUCE A BETTER RISK OF FLASH FLOODING THIS AFTERNOON
AND TONIGHT THAN NORTHERN AND CENTRAL NEW MEXICO HAS SEEN IN THE
PAST FEW DAYS. THE GREATEST RISK WILL BE ALONG THE CONTINENTAL
DIVIDE AND EASTWARD TO THE WESTERN HIGH PLAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A VERY MOIST ATMOSPHERE WILL REMAIN IN PLACE THROUGH THE WEEKEND.
MUCH OF THE ENERGY FROM THE UPPER LEVEL DISTURBANCE THAT PASSES
SOUTH AND SOUTHEASTWARD INTO NEW MEXICO TODAY AND TONIGHT SHOULD
SHIFT WESTWARD OVER SOUTHERN PARTS OF THE FORECAST AREA SATURDAY
BRINGING THE BEST CHANCE OF HEAVY RAIN AND FLASH FLOODING TO THE
SOUTHERN TIER OF MOUNTAINS AND LOWER RIO GRANDE VALLEY. THE BEST
POTENTIAL FOR FLASH FLOODING SHOULD THEN FAVOR THE CONTINENTAL
DIVIDE REGION TO THE ARIZONA BORDER SUNDAY AND MONDAY AS A SLOW
MOVING SUBTROPICAL WAVE MIGRATES NORTHWARD WEST OF NEW
MEXICO...THEN EASTWARD NORTH OF NEW MEXICO...STEERING A ROBUST
MONSOON MOISTURE PLUME OVERHEAD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

44

In the hours before

Local storm report, Aug 1, 7:47 PM MST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
847 PM MDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     FLASH FLOOD      DIXON                   36.20N 105.89W
08/01/2014                   RIO ARRIBA         NM   DEPT OF HIGHWAYS

            NM75 CLOSED FROM DIXON EAST TOWARDS PENASCO DUE TO
            FLOODING.

&&

EVENT NUMBER ABQ1401134

JF

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 5:17 PM MSTAreal Flood AdvisoryABQRio Arriba118 min
Aug 1, 5:37 PM MSTAreal Flood AdvisoryABQCibola, McKinley, Sandoval113 min
Aug 1, 5:40 PM MSTAreal Flood AdvisoryABQRio Arriba, Sandoval2 hr
Aug 1, 5:45 PM MSTAreal Flood AdvisoryABQRio Arriba2 hr
Aug 1, 5:50 PM MSTAreal Flood AdvisoryABQRio Arriba, Sandoval115 min
Aug 1, 5:59 PM MSTFlash Flood WarningABQRio Arriba2 hr
Aug 1, 6:05 PM MSTAreal Flood AdvisoryABQSandoval115 min
Aug 1, 6:23 PM MSTAreal Flood AdvisoryABQValencia112 min
Aug 1, 6:31 PM MSTFlash Flood WarningABQBernalillo, Sandoval119 min
Aug 1, 6:56 PM MSTAreal Flood AdvisoryABQSan Miguel2 hr
Aug 1, 7:24 PM MSTAreal Flood AdvisoryABQBernalillo, Valencia2 hr
Aug 1, 7:27 PM MSTAreal Flood AdvisoryABQCatron2 hr
Aug 1, 7:35 PM MSTAreal Flood AdvisoryABQSandoval115 min
Aug 1, 7:40 PM MSTAreal Flood AdvisoryABQSan Miguel110 min
Aug 1, 7:52 PM MSTAreal Flood AdvisoryABQRio Arriba, Taos113 min
Aug 1, 8:00 PM MSTAreal Flood AdvisoryABQBernalillo2 hr
Aug 1, 8:13 PM MSTAreal Flood AdvisoryABQSandoval2 hr
Aug 1, 8:16 PM MSTAreal Flood AdvisoryABQSandoval119 min
Aug 1, 8:33 PM MSTAreal Flood AdvisoryABQBernalillo, Cibola, Valencia117 min
Aug 1, 9:03 PM MSTAreal Flood AdvisoryABQGuadalupe, San Miguel117 min
Aug 1, 9:19 PM MSTAreal Flood AdvisoryABQBernalillo, Cibola116 min
Aug 1, 9:34 PM MSTAreal Flood AdvisoryABQSandoval, Santa Fe116 min
Aug 1, 9:39 PM MSTAreal Flood AdvisoryABQSocorro2 hr
Aug 1, 9:43 PM MSTAreal Flood AdvisoryABQBernalillo2 hr
Aug 1, 9:48 PM MSTAreal Flood AdvisoryABQCibola, McKinley117 min
Aug 1, 9:57 PM MSTAreal Flood AdvisoryABQCibola2 hr
Aug 1, 10:02 PM MSTAreal Flood AdvisoryABQBernalillo118 min
Aug 1, 10:08 PM MSTAreal Flood AdvisoryABQSandoval2 hr
Aug 1, 10:39 PM MSTAreal Flood AdvisoryABQCibola, Socorro2 hr
Aug 1, 10:41 PM MSTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr
Aug 1, 10:45 PM MSTAreal Flood AdvisoryABQSanta Fe2 hr
Aug 1, 11:40 PM MSTFlash Flood WarningABQValencia2 hr
Aug 1, 11:52 PM MSTAreal Flood AdvisoryABQBernalillo3 hr
Aug 2, 12:24 AM MSTFlash Flood WarningABQBernalillo, Sandoval, Santa Fe4 hr
Aug 2, 12:32 AM MSTAreal Flood AdvisoryABQSocorro3 hr
Aug 2, 1:09 AM MSTAreal Flood AdvisoryABQCibola, Valencia3 hr
Aug 2, 1:52 AM MSTAreal Flood AdvisoryABQTorrance, Valencia113 min
Aug 2, 2:59 AM MSTAreal Flood AdvisoryABQSocorro3 hr

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.